Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
weepingwillow

Should Duac cause an initial breakout?

I've been applying Duac ( 5% BP and 1% Clindamycin) once a day for the past 8 days and my skin is getting much worse. My forehead seems to be clearing slightly but my chin area has broken out horribly- much worse than it ever did before. The area is also really dry,itchy, flaky and red. As it contains an antibiotic I don't think I should be still breaking out. Is this normal at the beginning or should I go back to my doctor and ask for something else? Please help as I don't want to go back if this is how the treatment works. Thanks :)

Share this post


Link to post
Share on other sites

If I remember correctly, Duac gave me terribly dry, flaky and patchy skin when I started using it, which almost came more unbearable than the pain of the acne in the first place. My housemate is using it at the moment and hasn't reported any initial outbreaks or anything, but her acne was very mild to begin with.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×